Review/Citation: Nečasová, Šárka, Wolf, J. On the existence of global strong solutions to the equations modeling a motion of a rigid body around a viscous fluid. Discrete and Continuous Dynamical Systems. 2016, 36(3), 1539-1562. ISSN 1078-0947
Requested document: Necasova.pdf - Publisher’s postprint
The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.